Everyone is different, a medication effect people in different ways. I want to share my experience with IV iron infusions. I was given Venofer, the 1st. time it took about an hour. the iron was given very slowly. Soon I got home I had to run to the bathroom, and had several loose BM. The day after, I was in terrible pain, all my digestive system was hurting, the bood pressure was very low, and the nausea was overwhelming. I did not realize until the 3rd. infusion that was not the Crohn's acting up, but the iron infusion. I looked up the Venofer for the side effects and listed on line were the same symptoms that I had. When I called the hematologist and explained the situation He said that it was the crohn, and no the Venofer. During this time I lost some weight, and the blood count went down. No more IV infusion for me.
Good Luck, I hope that it will work for you.
Post Edited (metoo50) : 8/27/2009 2:44:20 PM (GMT-6)